# SDR CA091209010

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 6617303
- Condition: Sheared
- Location: Hyd Pump
- Part time: 5,025 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED AND PRESSURE DROPPED TO ZERO.  STANDBY HYD PUMP SELECTED ON AND PRESSURE RETURNED, CONTINUED TO DESTINATION.  NR 1 ENG HYD PUMP REPLACED DUE TO SHEARED SHAFT.
